| Model Number |
LPA1200M/58 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to clinic for a follow-up.It was noted that the right ventricular (rv) lead exhibited an elevated pacing threshold, resulting in ventricular non-capture with a subsequent delayed intrinsic ventricular conducted response.No changes or interventions were reported.There were no patient consequences.
Additional Manufacturer Narrative
Further information was requested but not received.